Mixing Opioids and Alcohol May Increase Likelihood of Dangerous Respiratory Complication, Especially in the Elderly, Study Finds

Taking one oxycodone tablet together with even a modest amount of alcohol increases the risk of a potentially life-threatening side effect known as respiratory depression, which causes breathing to become extremely shallow or stop altogether, reports a study published in the Online First edition of Anesthesiology.

from Newswise Feature Channel: Addiction http://www.newswise.com/articles/view/669000/?sc=c125

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s